# SDR SWAA2021061778860

- Difficulty date: May 31, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT BS 500D COMMON TO STR21L LBL58 WL178 IS CRACKED ; / VERIFIED ALL WORK ACCOMPLISHED THIS CARD;VERIFIED INSTALLATION OF NEW GUSSET AT BS 500D STR-21L IAW SRM 51-40-02-0G-0 AND DWG 143A7902.;VERIFIED LOCATE AND DRILL OF NEW GUSSET AT BS 500D STR- 21L IAW SRM 51-40-05-0G-0 AND DWG 143A7902  OK TO INSTALL;INSTALLED NEW GUSSET AT BS 500D STR-21L IAW SRM 51-40-02-0G-0 AND DWG 143A7902.;LOCATED AND DRILLED NEW GUSSET AT BS 500D STR- 21L IAW SRM 51-40-05-0G-0 AND DWG 143A7902; OK TO INSTALL.;REMOVED DAMAGED GUSSET AT BS 500D STR-21L IAW SRM 51-40-02-0G-0.;UPDATED MEASUREMENTS TABLE
